# SDR IPXA2022082785670

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300*
- Aircraft serial: 0805
- Aircraft time: 24,388 hours, 15,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A5724007120000
- Part serial: NSN
- Condition: Cracked
- Location: Lh Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLH WING FIXED T/E UPPER FAIRING SUPPORT STRUCTURE CRACKED LOCATED ON RIB 10.REMOVED, FABRICATED AND REPLACED PER SRM 51-40-21 AND SRM 57-51-11.
